... far I only had 2 good days. I'm now feeling depressed again. I'm having suicidal thoughts again. I'm feeling dizzy, fainting spell and heavy chest. I'm not on other medication. Did anyone have the same effect like me? I wonder how long more will I have to hang on before it works?
- Pristiq Information for Consumers
- Pristiq Information for Healthcare Professionals (includes dosage details)
- Side Effects of Pristiq (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Trazodone - Nausea and vomiting with trazadone? Increased dose over last few weeks. Now dry heaves,?
Posted 19 Feb 2012 • 3 answers
Pylera - This is my 10th day taking the medication, the last day ofcourse.. I'm still feeling nausea
Posted 24 Dec 2013 • 1 answer
Xerostomia - I have a problem with toothpaste and dry mouth. I have severe dry mouth, and resulting?
Posted 3 Apr 2015 • 1 answer
Posted 7 Jul 2016 • 0 answers
Posted 27 Aug 2016 • 2 answers